# SDR FDEA201512284097

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N521011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1140 - 1160, LT CREASE BEAM WEB FOUND CORROSION.  CREASE BEAM REMOVED AS PER SRM 51-10-02 REV 116. ORIGINAL THICKNESS 0.063" REMAINING THICKNESS 0.054".  FOUND OUT OF 10% LIMIT AS PER SRM 53-40-13 ALLOWABLE DAMAGE 1 REV 116.  CREASE BEAM WEB REMOVED AS PER SRM 51-40-02 REB 116.  NEW CREASE WEB INSTALLED AS PER BOEING DRAWING 144N5200 SHT 02 REV B.  REPAIR CLASSIFIED AS MAJOR.
